Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tegretol

Posted by Jane on November 27, 1999, at 10:54:24

In reply to Tegretol, posted by Dave Biro on November 25, 1999, at 19:29:19

hi dave, i'd STRONGLY suggest you going to your doctor right away and asking for thorough physical examination and blood work. for me, when i was on a brief stunt of tegretol, i had a rare side effect of immunosuppression which killed off many of my white blood cell count and also platelet count. i physically felt so tired that simple tasks like sittng up was difficult but would never have known the seriously of what was happening in the body until the blood work came back (with a frantic call from my doctor to stop taking tegretol immediately). please get it checked out?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:15785